# SDR IPXA2015083192912

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING AFT SPAR UPPER CAP AFT FLANGE CORRODED, NUMEROUS LOCATIONS BETWEEN XORS 424 -927.  REPAIRED NOTED CORROSION IAW EA 011-5710-01-A5934, REV. IR AND EO MD11-5710-58542-A.
